Non-degenerescence of some spectral sequences
Annales de l'Institut Fourier, Volume 34 (1984) no. 1, p. 39-46

Each Lie algebra of vector fields (e.g. those which are tangent to a foliation) of a smooth manifold M définies, in a natural way, a spectral sequence E k () which converges to the de Rham cohomology of M in a finite number of steps. We prove e.g. that for all k0 there exists a foliated compact manifold with E k () infinite dimensional.

À chaque algèbre de Lie des champs des vecteurs tangents d’une variété différentiable M (par exemple ceux qui sont tangents à un feuilletage), on peut associer, d’une manière naturelle, une suite spectrale E k () qui aboutira dans la cohomologie de de Rham de M en un nombre fini d’étapes. Nous démontrons, par exemple, que pour chaque k0 il existe une variété compacte et feuilletée avec E k () de dimension infinie.

@article{AIF_1984__34_1_39_0,
     author = {Sarkaria, K. S.},
     title = {Non-degenerescence of some spectral sequences},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {34},
     number = {1},
     year = {1984},
     pages = {39-46},
     doi = {10.5802/aif.949},
     zbl = {0519.57023},
     mrnumber = {85i:58003},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1984__34_1_39_0}
}
Sarkaria, K. S. Non-degenerescence of some spectral sequences. Annales de l'Institut Fourier, Volume 34 (1984) no. 1, pp. 39-46. doi : 10.5802/aif.949. http://www.numdam.org/item/AIF_1984__34_1_39_0/

[1] A. Frohlicher, Relations between the cohomology groups of Dolbeault and topological invariants, Proc. Nat. Acad. Sci. U.S.A., 41 (1955), 641-644. | MR 17,409a | Zbl 0065.16502

[2] P. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley and Sons, New York, 1978. | MR 80b:14001 | Zbl 0408.14001

[3] K.S. Sarkaria, A finiteness theorem for foliated manifolds, Jour. Math. Soc. Japan, 30 (1978), 687-696. | MR 80a:57014 | Zbl 0398.57012

[4] G. Schwarz, On the de Rham cohomology of the leaf space of a foliation, Topology, 13 (1974), 185-187. | MR 49 #6254 | Zbl 0282.57016